RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Demin, M V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:55
Full texts:19
References:18

http://www.mathnet.ru/eng/person102252
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. M. V. Demin, Yu. E. Lozovik, V. A. Sharapov, “Bose condensate drag in a system of two coupled traps”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:3 (2002),  166–170  mathnet; JETP Letters, 76:3 (2002), 135–138  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019